# SDR C2XA08SH089

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14521904423
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE LT HORIZONTAL STAB HINGE PIN FITTING WAS GOUGED.  MAINTENANCE PERFORMED A REAMING PROCEDURE TO THE FIRST OVERSIZE IAW EMB 145XR SRM 55-10-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
